# SDR UALA2013042502884

- Difficulty date: April 23, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,572 hours, 23,167 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING ELEX STATUS MESSAGE WITH IRU'S ALIGNED.  REPAIRED WIRES TO RIGHT STALL WARNING STICK SHAKER, AND TESTED OKAY.
